Публикация №6387

Название публикацииON EXISTENCE OF LIMITING DISTRIBUTION FOR TIME-NONHOMOGENEOUS COUNTABLE MARKOV PROCESS
Название на другом языке
Тип публикацииСтатья
ИзданиеQueueing Systems
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2004
Том46
Номер3
ГлаваНе задан
Страницы353-361
АннотацияНе задан
АвторыAbramov V
и др.
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(1994) ON STRONG ERGODICITY FOR NONHOMOGENEOUS CONTINUOUS-TIME MARKOV-CHAINS

(1994) ON THE ERGODICITY OF NONHOMOGENEOUS BIRTH AND DEATH PROCESSES

(1995) ON THE ESTIMATION OF PROBABILITIES FOR BIRTH AND DEATH PROCESSES

(1991) SOME ESTIMATES OF THE RATE OF CONVERGENCE FOR BIRTH AND DEATH PROCESSES

(1998) STABILITY OF BIRTH-AND-DEATH PROCESSES

(1991) STABILITY OF CONTINUOUS-TIME NONHOMOGENEOUS MARKOV-CHAINS

(1991) STABILITY OF NONHOMOGENEOUS MARKOV CHAINS WITH CONTINUOUS TIME

(1997) THE DECAY FUNCTION OF NONHOMOGENEOUS BIRTH-DEATH PROCESSES, WITH APPLICATION TO MEAN-FIELD MODELS

(1995) UPPER AND LOWER BOUNDS ON THE RATE OF CONVERGENCE FOR NONHOMOGENEOUS BIRTH AND DEATH PROCESSES